# SDR 99FDEA00507

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMB THRU FLT LEVEL 180 CABIN PRESS START TO DECREASE AT 1200 RPM (4.8 PSID & DECREASING).  PERFORMED CABIN PRES CKLIST, NO HELP.  *S/D*  ACCOMPLISH EXCESS CABIN PRESS LEAKAGE CONDITION, REF B727 MM 05-51-101-2, TEST OK.  NO DEFECTS NOTED AT THIS TIME, A/C OK FOR SERVICE.
